RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 2, Pages 320–323 (Mi dan44171)  

FLUID MECHANICS

A uniqueness theorem and an explicit representation of the solution of the Cauchy problem for the equation of internal waves

S. Ya. Sekerzh-Zen'kovich

Institute for Problems in Mechanics, USSR Academy of Sciences, Moscow

Full text: PDF file (471 kB)

Bibliographic databases:
UDC: 532.592
Presented: П. Я. Кочина
Received: 16.05.1980

Citation: S. Ya. Sekerzh-Zen'kovich, “A uniqueness theorem and an explicit representation of the solution of the Cauchy problem for the equation of internal waves”, Dokl. Akad. Nauk SSSR, 256:2 (1981), 320–323

Citation in format AMSBIB
\Bibitem{Sek81}
\by S.~Ya.~Sekerzh-Zen'kovich
\paper A uniqueness theorem and an explicit representation of the solution of the Cauchy problem for the equation of internal waves
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 2
\pages 320--323
\mathnet{http://mi.mathnet.ru/dan44171}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0605928}
\zmath{https://zbmath.org/?q=an:0488.76029}


Linking options:
  • http://mi.mathnet.ru/eng/dan44171
  • http://mi.mathnet.ru/eng/dan/v256/i2/p320

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020